# SDR 2005UALA00337

- Difficulty date: April 11, 2005
- Submitted: April 26, 2005
- Operation: Air carrier
- Aircraft: N308UA
- Make and model: Boeing 737322
- Aircraft serial: 23669
- Aircraft time: 51,781 hours, 30,561 cycles
- Engine: Ge CFM56*
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB REAR SPAR UPPER AFT LUG HAS CORROSION AROUND BOLT HOLE ON AFT FACE OF LUG.  REMOVED CORROSION AND REPAIRED LUG.
